Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from severe night sweats after bilateral knee replacement surgery. No blood clots detected. Should be worried?

Good morning, My husband had a bilateral knee replacement surgery 2 weeks ago and is suffering severe night sweats . Our last follow up appointment they checked for blood clots and said he was clear. But for some unexplained reason we neglected to ask about the sweats. Do you have info on this as my husband is really suffering with this and is not getting any decent sleep as a result.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Night sweat can be due to many condition and infection can be a cause. I would suggest you to get his blood investigations like WBC, ESR, CRP. After these reports we will be sure that there is nothing wrong in the blood and then we can treat him accordingly. Blood clot not causes any night sweat.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor